# SDR ASAA2023122146875

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 36,375 hours, 11,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT LIGHTING FOUND INOP. GROUNDED - YES. M1672 EMERGENCY EXIT LIGHTING BATTERY PACK REMOVED AND REPLACED FOR R2 EMERGENCY EXIT LIGHTING PER AMM 33-51-06-960-805. OPS TEST/CHECK GOOD.
